EconPapers    
Economics at your fingertips  
 

A model of the balance of payments

Ray Fair ()

Journal of International Economics, 1979, vol. 9, issue 1, 25-46

Date: 1979
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(79)90046-1
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Model of the Balance of Payments (1977) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:9:y:1979:i:1:p:25-46

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:inecon:v:9:y:1979:i:1:p:25-46